# SDR VNAA2017040800008

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 30,743 hours, 30,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SQUEALS.  RESEATED DOOR SEAL.
